# SDR ASAA2023070843988

- Difficulty date: July 8, 2023
- Submitted: July 13, 2023
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 60,211 hours, 17,790 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Valve
- Part number: 5911232
- Condition: Faulted
- Location: #2 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TECH SERVICES FOLLOW UP REQUEST FOR FREQUENT #2 IDG SERVICING(#PRI2/ETOPS) ****** ETOPS SIGNIFICANT SYSTEM *******. GROUNDED - YES. (RESOLVED ON W/O: 1961078 TASKCARD: N/R-00002 ) AFTER ACCOMPLISHING #2 ENGINE IDG FILTER AND OIL CHANGE PER T/C 7842400. REMOVED AND REPLACED IDG VENT VALVE AND IDG SERVICE FITTING PER AMM 24-11-00-700-804 AND CMM 24-11-85. PERFORMED ENGINE IDLE POWER RUN ON #2 ENGINE FOR 10 MINUTES AND NO LEAKS WERE DETECTED AT ANY DRAIN CONNECTIONS, PLUMBING OR SERVICE FITTINGS. NO FURTHER ACTION IS REQUIRED AT THIS TIME.
